MathSciNet Relay Station
MathSciNet bibliographic data
MR1212287 (95b:11044) 11F27 (33E05)
Shen, Li-Chien On the modular equations of degree $3$. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1101–1114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement